# SDR CHQA201100414

- Difficulty date: October 25, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 23,971 hours, 19,583 cycles
- Engine: Allsn AE3007A
- Engine time: 24,736 hours, 21,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT FLOOR STRIP AT ROW 7 REMAINS ON WHEN AIRCRAFT IS POWERED DOWN.  MAINTENANCE REPLACED THE NUMBER 4 AND NUMBER 5 INVERTERS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
